Jump to ContentJump to Main Navigation

Founded in 1877!

Zeitschrift für Kristallographie - Crystalline Materials

Ed. by Antipov, Evgeny / Bismayer, Ulrich / Huppertz, Hubert / Petrícek, Václav / Pöttgen, Rainer / Schmahl, Wolfgang / Tiekink, E. R. T. / Zou, Xiaodong

12 Issues per year


IMPACT FACTOR increased in 2014: 1.310

SCImago Journal Rank (SJR) 2014: 0.536
Source Normalized Impact per Paper (SNIP) 2014: 0.757
Impact per Publication (IPP) 2014: 1.181

VolumeIssuePage

Issues

Color groups associated with square and hexagonal lattices

Ma. Louise Antonette de Las Peñas / Rene P. Felix

Citation Information: Zeitschrift für Kristallographie. Volume 222, Issue 10, Pages 505–512, ISSN (Print) 0044-2968, DOI: 10.1524/zkri.2007.222.10.505, September 2009

Publication History

Received:
2007-01-04
Accepted:
2007-05-30
Published Online:
2009-09-25

In this paper, we obtain the list of all color groups associated with a coloring of a square or hexagonal lattice Λ arising from sublattices of Λ. The results are obtained using a canonical representation of a sublattice L of Λ by a 2 × 2 matrix and no restriction on whether L is compatible or not with Λ is imposed.

Keywords: Lattices; Color groups; Color symmetry

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Manuel Joseph C. Loquias and Peter Zeiner
Philosophical Magazine, 2011, Volume 91, Number 19-21, Page 2680
[2]
Enrico Paolo C. Bugarin, Ma. Louise Antonette N. De Las Peñas, Imogene F. Evidente, Rene P. Felix, and Dirk Frettloeh
Zeitschrift für Kristallographie, 2008, Volume 223, Number 11-12

Comments (0)

Please log in or register to comment.